# SDR SWAA2024120547327

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 AND RBL30 FWD GALLEY AND LAV 2024-633640<[01] REPLACED INTERCOSTAL WEB LOCATED BETWEEN STA 312 TO STA 328 AND RBL 30 FWD GALLEY AREA IAW B737 SRM 51-40-02-0G; SRM 51-10-02-0G ITEM 9 AND DWG DRAWING 141A5400 SHEET 39 REV-  SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1. REPLACED INTERCOSTAL WEB LOCATED BETWEEN STA 312 TO STA 328 AND RBL 30 FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG # 141A5400 SHEET 39 REV-  SEE INDIVIDUAL SIGN-OFF BELOW;[03] JOB COMPLETED
